# SDR DALA2016032802380

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RAM AIR DUCT.  CRACKS ON RAM AIR "Y" DUCT WERE REPAIRED, WELDED IAW ER/A 503276-14MA, REV C AND AREA WAS TREATED AND PAINTED IAW ER/A 503276-14MA, REV C AND SOPM 20-60-1.
